# SDR SWAA2013010311097

- Difficulty date: December 22, 2012
- Submitted: January 3, 2013
- Operation: Air carrier
- Aircraft: N685SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23401
- Aircraft time: 83,587 hours, 62,327 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 6501633
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON ANGLE LOCATED AT BS 294.5 AND AT STR 13L FWD ENTRY DOOR SURROUND STRUCTURE.  REPLACED ANGLE LOCATED AT BS 294.5 AND STR 13L FWD ENTRY DOOR SURROUND STRUCTURE IAW SRM B737-300 51-10-02 ITEM 8 51-40-02 AND DWG.
